# SDR AALA20010274

- Difficulty date: February 6, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LOWER WING SKIN IN PLENUM AREA STATION 826 RBL 30.  REMOVED CORROSION AND INSTALLED DOUBLER PER SRM 53-30-3 PAGE 19.  (M)
